Username Input
Password Input
Pill Report
Blue Playboy/ Quackers/ Bugs Bunny
Date Submitted: February 10, 2017, 11:34 pm GMT
Submitted By: badboy03 (member since December 21, 2007)
Name: Blue Playboy/ Quackers/ Bugs Bunny
State/Province: Queensland
Logo: Bugs Bunny
Colour: Light Purple
Shape: Round
Texture: Hard
Edges: sharp
Report Quality Rating: (5 stars, 1 vote)
Description: Well pressed and very hard to take shavings off. Bugs Bunny easily seen.
No score line on the back.
Suspected Contents: unknown / psychedelic
Rating: Adulterated
Warning: yes
Tested: no
Consumed: yes
User Report: Well.... I believe this is my first accidental encounter with an 25C-NBOMe and/or 25I-NBOMe based pill. I believe it's the same as the old reports on here from 2014 and they appear to have made a reappearance.

http://www.pillreports.net/index.php?page=display_pill&id=34162

Not sure if someone's just decided to try off load them after so long or they have been repressed and sold again.
I did do my research before taking this but made the assumption that this wouldn't be the same as the old reports. (should have known better)

I do have a test kit but didn't trust the results because the kit is old. I've since disposed of the kit. In fact after this experience and after many years of drug experimentation, I think I'm calling it a day. I found this that bad!

So - racked up about 1/4 pill at 1:00pm. (If it is an NBOMe based pill that was my first mistake)
It had a slightly bitter taste in the nose but not much.
I then ate the remaining pill just swishing it around in my mouth for a bit to get some idea. Again slightly bitter but mostly chalky taste. I thought this was going to be a weak pill.

Well maybe 10min into it I could no longer look at a PC screen. MASSIVE visuals (think of a cuttle fish and the way they can make waves of colours though their body)
At first I thought it was pretty cool and was extremely surprised that I would feel this way after 10min. (My first hint that something wasn't right)

1:30pm - I'm purging my guts. Really not happy with this. Water, purge, water, purge.

Basically the visuals continues for ages. I was walking around the house, lying down, walking outside...... every uncomfortable. Waves of colours but not like an LSD trip.

Physically I felt ok. I knew I wasn't in for a heart attack or anything because I could talk normally and my pulse was fine but mentally it was full on! I've had LSD in the past but NOTHING like this.
I must admit when I started to consider if I should ring an ambulance, the panic started to feed on itself. I had to sit down and talk myself though it as I knew eventually it would wear off. My legs were twitching also.

4:00pm - Still major visuals and very uncomfortable feeling. Really wanted this to end.
Developed a bloated like feeling in my guts which was just uncomfortable.

8:30pm - Ate a piece of pizza to try and normalise my system. I hadn't eaten since 9:00am.

10:00pm - Minor visuals like flickering light on the peripheral still feel bloated and slightly unwell.
At this stage I went to bed.

6:00am - Woke up feeling much better but still not 100%.

My first recommendation is NOT to take this pill. Full stop!
However there are always those out there (maybe like myself until yesterday) who think "they can handle their drugs better" who will try this pill.

Reading posts from other people regarding this pill in 2014, it MAY be more enjoyable if people wanted to shave a small quantity off and rack it up but I would NOT eat the pill.

A small line might produce some visuals that are easier to handle and people can roll with this but if an inexperienced user took this, or racked up 1/2 to a whole pill, I'll bet my left nut that they will be in trouble.

Read this first -
https://psychonautwiki.org/wiki/25C-NBOMe

I do NOT encourage ANYONE to take this pill.
I never felt like I was going to die... I knew I just had to ride it out but overall it was VERY unpleasant. All my research suggests in was 25C-NBOMe.

Stay safe all.
Pill Report: Blue Playboy/ Quackers/ Bugs Bunny
Alert Moderator
Comments
Posted on February 11, 2017, 11:10 pm GMT by dosss (member since February 22, 2014)
That's shithouse mate. One of the issues with 25I also is that it gives fuck all reagent reactions which means it may not necessarily be picked up, particularly if the low lifes who dispense such garbage mix it with a trace amount of MDMA. Would recommend having some emergency Valium on hand for such occasions - try about 10mg (no more than 15mg). Won't stop you tripping, but will take the edge off at least.
Posted on February 18, 2017, 4:25 am GMT by scatterday (Moderator)
Thanks for the warning badboy03,

Sorry to hear your experience turned out to be what it was. As dosss has mentioned though a small dose of sedatives such as valium or even xanax can really take the edge off a trip.

Though I wouldn't be mixing substances unless I was 100% sure there would be no negative interraction with them.

Psilocybin mushrooms and LSD are fine to be mixed with some sedatives to get rid of the "trip anxiety" or calm you down a little. It won't kill the trip but it will generally take you out of a negative trip headspace.
Posted on February 24, 2017, 7:56 am GMT by badboy03 (member since December 21, 2007)
Just a quick follow up on this. Rightly or wrongly, I kept one of these from my last experience (in case I needed medical help tbh...never in my life have I ever thought about that.) and thought I'd try a small line to experience the visuals but not actually consume the pill.
I literally shaved off maybe 1/8th to 1/10th of the pill and racked it up. Yes I got some visuals but again got that bloated, nausea feeling in my guts within 10min. Very uncomfortable.
Obviously no way near as bad as last time but it's hard to describe....it's not a nice feeling.
I ended up taking a sleeping pill but really only rested for 3hrs. I was very twitchy and my mind was jumping everywhere.

This is the thing - I racked that line up at 1:00pm. It's now almost 6:00pm and I still don't feel right.
There is something serious wrong with these pills!

Don't worry, I disposed of the remaining pill but I just wanted to post an update. I'm truly amazed that even a small amount racked up has such a lasting feeling.

If someone in the future ever reads this, keep one somewhere in case you ever need medical assistance so they can work out what you've taken. Sorry if I sound like I'm blowing this out of proportion but this pill will scare the bejezus out of some people ESPECIALLY if racked up.
I class myself as quite an experienced user so hopefully that carries some weight.
Stay safe!
Posted on March 5, 2017, 2:37 am GMT by eatpingers (member since June 6, 2010)
Oh no badboy. You should have searched this pill up prior to taking it. Theres plenty of reports on them. These are horrible pills